Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Joint pain, fatigue, mental fog, depression & no libido since long. Have raynaud's disease, family history of lupus. Low testosterone level. Any concern?

User rating for this question
Very Good
Answered by

Practicing since : 2000
Answered : 47 Questions
Hi, maI have a question I am a 30 y/o male with years of cronic pain, painful joints, fatigue, mental fog, depression and no labido. My mother has lupus. I have raynuads but a neg XXXXXXX My thyroid test were normal. I XXXXXXX t had a drink in 8 months. The question I have is my testostrone level was 2.23 the normal range for my hospital is 2.1-8.0 is this something I should persue?
Posted Fri, 4 May 2012 in Thyroid Problem and Hormonal Problems
Answered by Dr. Abhijeet Deshmukh, 5 hours later

The results do show that your testosterone levels are on the lower side of the normal range. And you can definitely talk with your doctors about this issue. Low levels of testosterone are known to affect a lot of functions including mood. However, you may also keep in mind the presence of other conditions such as the Chronic pain with painful joints and the Raynaud's. These conditions can together have an effect on the mind, creating stress and depression.

In addition to pursuing information about your testosterone levels , you can also start incorporating positive changes in your lifestyle. Some of these include regular aerobic exercise, following your hobbies, maintaining appropriate social interaction, etc.

Hope this helps. Do let us know if you need more help. Take care.

Abhijeet Deshmukh, MD

[Disclaimer: This post is for information purposes only. This post is not meant to provide diagnosis or medical advice. No attempt has been made to create a doctor-patient relationship or replace an existing one.]
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor